An asymptotic multipartite Kühn-Osthus theorem

Ryan Martin, Richard Mycroft, Jozef Skokan

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
190 Downloads (Pure)


In this paper we prove an asymptotic multipartite version of a well-known theorem of K"uhn and Osthus by establishing, for any graph H with chromatic number r, the asymptotic multipartite minimum degree threshold which ensures that a large r-partite graph G admits a perfect H-tiling. We also give the threshold for an H-tiling covering all but a linear number of vertices of G, in a multipartite analogue of results of Koml\'os and of Shokoufandeh and Zhao.
Original languageEnglish
Pages (from-to)1498-1513
Number of pages16
JournalSIAM Journal on Discrete Mathematics
Issue number3
Publication statusPublished - 13 Jul 2017


  • tiling
  • Hajnal-Szemer´edi
  • K¨uhn-Osthus
  • multipartite
  • regularity
  • linear programming


Dive into the research topics of 'An asymptotic multipartite Kühn-Osthus theorem'. Together they form a unique fingerprint.

Cite this